# SDR NACA2001008

- Difficulty date: February 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 32,155 hours
- Engine: Pwa R2800CB3
- Engine time: 2,216 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Unserviceable
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FEATHERED NR 4 ENGINE DUE TO 200 RPM, 2 MANIFOLD, AND 30 BMEP LOSSES.  COMPRESSION CHECK OK, BORESCOPED NR 16 NO DEFECTS, CHECKED OIL SCREENS, NOMETAL FOUND.  REPLACED ALL SPARK PLUGS, GROUND RUNUP SATISFACTORY.
